# SDR MASA2019111912144

- Difficulty date: November 19, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 20,680 hours, 15,733 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LH BLEED DUCT WARNING WITH RT ON MEL.
